← Return to C. difficile – Are your guts ever normal again?

Discussion
sue6408 (@sue6408)

C. difficile – Are your guts ever normal again?

Digestive Health | Last Active: Feb 20 9:02pm | Replies (645)

Comment receiving replies
@nettecook

@ngorman25 I knew of the drug Haldol only because i heard someone taking about it. It is a strong psychiatric drug. When I was coming out of anesthesia, and I heard the doc say Haldol, I was concerned. However, I have a friend in the medical field and she said it’s not uncommon for sedation. They do give it to patients who need strong psychiatric drugs, but for the purpose of sedating them. That was my understanding.

Jump to this post


Replies to "@ngorman25 I knew of the drug Haldol only because i heard someone taking about it. It..."

@ngorman25 how are you doing?

My husband caught C-Diff when he was 62 years old and since then he suffers from Ulcerative Colitis. He has had 4 bouts of C-Diff, 3 in the last year. He is going thru it right now and he is on day 3 of Dificid treatment. He is so bad, he has a lot of pain and the diarrhea is more than 15 times a day very watery. He is not eating period, lost like 15 lbs in a week and a half. Next Monday he is going to get an infusion of Zimplava, which is suppose to help with the recurrence of this annoying plague. The Zimplava has to be done when you are still under the Dificid or Vancomycin (like day 6-8).